# SDR SWAA2025050667490

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 21,556 hours, 11,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCANT STRIP AISLE ROW 12 STICKING UP.<[01] RESECURED PHOTO LUMINESCANT STRIP @ ROW 12. PER AMM 33-51-15.
